# SDR C2XA09IA255

- Difficulty date: October 12, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 15,943 hours, 8,561 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Transponder
- Part number: 7510700726
- Part serial: 05029152
- Condition: Inoperative
- Location: Cockpit
- Part time: 11,488 hours, 6,192 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2738, THE CREW REPORTED THAT THE CAPTAINS BOOM, HAND, AND O2 MASK MICROPHONES WORK INTERMITTENTLY.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE COMM/XPNDR UNIT (RCZ), OPERATIONALLY TESTED WITH NO DEFECTS WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
